MAUDE Adverse Event Report: GALIL MEDICAL LTD ICEFORCE¿ 2.1 CX L 90° NEEDLE; CRYOABLATION NEEDLE

GALIL MEDICAL LTD ICEFORCE¿ 2.1 CX L 90° NEEDLE; CRYOABLATION NEEDLE
Model Number FPRPR3618
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The needle was returned for investigation.The manufacturing records were reviewed and no related deviation or concerns were found.The reported frost on the needle shaft was confirmed as the needle failed investigative testing.The shafts temperature is 2°c which points to insufficient thermal insulation of the needle; however the ice ball size is within the specification and was not compromised due to thermal insulation loss.Needle disassembly did not find any visible soldering gaps or voids nor corrosive signs or soldering flux residual.Based on the investigation results, the root cause determined insufficient vacuum insulation of the needle; however there was no relationship found between the needle manufacturing process and the vacuum loss phenomena.The treatment was completed with no injury to the patient.Galil medical's labeling includes precautions instructing users to protect the skin with warm saline, when appropriate.
 
Event or Problem Description
It was reported that during the freeze cycle of a cryoablation procedure, frost collected on the shaft of the needle.The patient's skin was protected and the case was completed with no injury to the patient.The needle was returned for investigation.

Brand Name
ICEFORCE¿ 2.1 CX L 90° NEEDLE
Common Device Name
CRYOABLATION NEEDLE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building
p.o. box 224
industrial park, 20692 03
IS  2069203
MDR Report Key8932681
Report Number9616793-2019-00051
Device Sequence Number13513678
Product Code GEH
UDI-Device Identifier07290104831089
UDI-Public07290104831089
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2020
Device Model NumberFPRPR3618
Device Catalogue NumberFPRPR3618
Device Lot NumberA1046-005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1